Recently I had a fatty tissue removed and the palm of my hand turned neon green from the writs, my hand cold and the face jaw region trimmers. The discoloration lasted approx. 4 hours. Please explain.
Where did they actully inject the lido/epi? Epinephrine is added to lidocaine to help reduce bleeding since it constricts the blood vessels. They use it in dental procedures a lot because the mouth is so vascular and bleeds. The most common side effect is tachycardia or a fast heartrate and anxiety. Since it does constrict blood vessels there are certain areas it should never be used because it can restrict blood flow too much. I was taught "finger, toes, penis, nose" as the places lido/epi shouldnt ever be used. I would suspect that this discoloration and coldness of your hand had to do with decreased blood flow/constriction of blood vessels. The face and jaw tremors were just side effects. Epinepherine is the "fight or flight" substance so it can cause fast heart rate, tremors and agitation. It is basically adrenaline. Adrenaline is what makes people respond to fright so you can essentially get the same kinds of effects that you do when you are really scared.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2009 • 1 answer
Posted 8 Jan 2010 • 1 answer
Posted 14 Aug 2011 • 2 answers
I previously ask about Epinephrine reaction but not sure about the answer. Shaking and palpitations?
Posted 17 Apr 2015 • 1 answer
Posted 25 Sep 2016 • 1 answerFAQ by Drugs.com